# SDR QXEA2008102201065

- Difficulty date: October 2, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,237 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - CORROSION ON SEAT TRACK NR 10 ON TOP AND IN THE CENTER OF THE TRACK FROM STA X1.000 - X10.000.  REMOVED CORROSION, FOUND OUT OF LIMITS REF RD8/4-53-884.  REMOVED SEAT TRACK IAW DHC8 400 SRM 51-40-07.  INSTALLED NEW SEAT TRACK IAW DHC8 Q400 SRM 51-40-07, 51-40-15, 51-20-10 AND 51-80-00.
